# SDR QXEA2012041800329

- Difficulty date: April 18, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER BETWEEN STATIONS -39.000 TO -18.250.  REMOVED RIVETS FOM AND REMOVED CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-01.  CONFIRMED AREA CRACK FREE REF NTM 51-00-01-250-001 PT 6.  DAMAGE FOUND TO BE IN LIMITS IAW RD 8/4-53-4456.  INSTALLED RIVETS IAW SRM 51-42-05-02-01. ALODINED, PRIMED AND PAINTED IAW RD 8/4-53-4456.  APPLIED CPC IAW AMM 51-25-01-390-801.  COMPLIED WITH TASK CARD RD 8/4-53-4456.
